Arkansas, 2006Hail in Arkansas, April 7, 2006
April 7, 2006 · NWS JAN · 1 event in 1 county or zone
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 7, 3:25 PM CST, 2 hours earlier.
Area forecast discussion, Apr 7, 3:25 PM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT FRI APR 7 2006
.DISCUSSION...
NO NEED FOR CHANGES TO THE SHORT TERM...THE FORECAST IS ON TRACK.
THE MODELS HAVE SOME SUBTLE DIFFERENCES...BUT OVERALL STILL LOOKS
LIKE THE UPPER LOW WILL CONTINUE TO DIG SOUTH. STRONG SOUTHERLY WINDS
CONTINUE TO BRING MOISTURE INTO THE REGION...DEWPOINTS ACTUALLY
CLIMBED INTO THE MID AND UPPER 70S. RUC ANALYSIS SHOWS 3 HOUR
PRESSURE FALLS FROM 3-4MB ACROSS THE AREA AND SURFACE LI VALUES WERE
FROM 6-7C FROM JAN TO GLH...IN THE AREA WHERE STORMS HAVE DEVELOPED.
THE BEST MOISTURE WAS ALSO IN THE SAME GENERAL AREA. SUPERCELLS HAVE
STARTED TO DEVELOP...MAINLY OVER THE DELTA...WHERE THEY WERE EXPECTED
TO DEVELOP INITIALLY. TRAINING STORMS MAY BRING THE FLASH FLOOD
PROBLEMS PREVIOUSLY THOUGHT ALSO. THE CAP CONTINUES TO ERODE...SO THE
ACTIVITY WILL INCREASE QUICKLY TO THE SOUTH AND EAST. THE LATEST SOUNDING
SHOWS STEEP LAPSE RATES...A 45KT LLJ AND AT LEAST 45KTS OF SHEAR.
HOWEVER MODEL SOUNDINGS MAINTAIN A CAP OVER THE SOUTHEAST UNTIL 3Z.
SO EXPECTING THE AXIS TO SHIFT SOUTHEAST INTO THE CENTRAL PORTIONS
OF THE CWA BY 6PM AND INTO THE EASTERN ZONES AROUND 8-9 PM. WITH
STORMS DEVELOPING LATER THAN EXPECTED...NOT SURE ACTIVITY WILL END
SHORTLY AFTER MIDNIGHT. HELD STORMS THROUGH MIDNIGHT FOR THE CENTRAL
AND EAST AND A FEW SHOWERS THROUGH THE MORNING FOR THE EAST.
BASICALLY THE FORECAST HAS HANDLED THIS SYSTEM WELL FOR THE LAST FEW
DAYS...SO NEED FOR ADJUSTMENTS.
NO MAJOR CHANGES MADE TO THE GOING LONG TERM FORECAST.
LONG TERM MODELS AND ENSEMBLE SOLUTIONS REMAIN IN DECENT AGREEMENT
THAT THE ARKLAMISS REGION WILL GENERALLY BE AWAY FROM THE FIRING
LINES OF UPPER JET ENERGY THROUGH NEXT FRIDAY. THAT SAID...A FAST
MOVING DISTURBANCE WILL TRY TO MAKE HEADWAY INTO THE TOP END OF AN
UPPER RIDGE PROTECTING THE AREA BY WEDNESDAY. THIS FEATURE...IN
COMBINATION WITH A LITTLE MOISTURE TRYING TO SNEAK IN FROM THE
ARKLATEX...MAY BE ENOUGH TO GET SOME CONVECTION GOING (ESPECIALLY UP
NORTH). THE UPPER RIDGE MAY REMAIN A LITTLE DIRTY THROUGH THE
REMAINDER OF NEXT WEEK IN THE WAKE OF THIS INITIAL DISTURBANCE...AND
WILL THEREFORE KEEP THE LOW AND SPORADIC POPS THE 00Z MEX
ADVERTISED.
OTHERWISE...EXPECT GENERALLY PARTLY CLOUDY (TO SOMETIMES MOSTLY
CLEAR) SKIES THROUGH THE BULK OF THE EXTENDED PERIOD. TEMPERATURES
WILL TEND A HAIR BELOW NORMAL THE FIRST PART OF NEXT WEEK WITH
SURFACE HIGH PRESSURE IN CONTROL...BUT EXPECT A MODERATION UP TO
NORMAL LEVELS (HIGHS NEAR 80/LOWS NEAR 60) DURING THE LATTER HALF OF
THE PERIOD. REMAINED ALMOST RIGHT WITH 00Z MEX FOR ALL TEMPS. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 62 70 43 71 / 85 7 0 0
MERIDIAN 63 74 41 74 / 100 19 0 0
VICKSBURG 61 69 44 71 / 60 5 0 0
HATTIESBURG 67 75 44 75 / 60 13 0 0
NATCHEZ 61 70 44 71 / 48 4 0 0
GREENVILLE 59 65 40 68 / 71 5 0 0
GREENWOOD 60 65 40 70 / 85 9 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
07/50
Hazardous weather outlook, Apr 7, 2:34 PM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI APR 07 2006
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
082034-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
334 PM CDT FRI APR 07 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS
.DAY ONE...TONIGHT AND SATURDAY...
...THUNDERSTORMS...
A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE
FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS
WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE
THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE
LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE
FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON
AND EVENING.
THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE
OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND
COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO
THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK
EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER
HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL
BE POSSIBLE WITH ANY STORM.
AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE
ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS
OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS
EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO
LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN
A CONCERN.
LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG
AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH
CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.
EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS
AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING
WEATHER SITUATION.
...FLOODING...
THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING
ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE
REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN
ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS
MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING
AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE
AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE
LIKELY FOR NORTHEAST MISSISSIPPI.
.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TONIGHT.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 7, 4:57 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TORNADO 7 SE MOORHEAD 33.38N 90.42W
04/07/2006 LEFLORE MS TRAINED SPOTTER
TRAINED SPOTTERS SAW LARGE TORNADO ON GROUND 7 MILES SE
OF MOORHEAD
0454 PM HAIL GREENWOOD 33.52N 90.19W
04/07/2006 E0.50 INCH LEFLORE MS EMERGENCY MNGR
HALF INCH HAIL AT GREENWOOD FLIGHT SERVICES
0430 PM TSTM WND DMG 3 S LAKE VILLAGE 33.28N 91.28W
04/07/2006 CHICOT AR EMERGENCY MNGR
PORCH BLOWN OFF OF TRAILER AND PORTABLE SHED AND LAWN
MOWER BLOWN OUT OF YARD.
&&
19Local storm report, Apr 7, 5:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO MORGAN CITY 33.38N 90.35W
04/07/2006 LEFLORE MS BROADCAST MEDIA
TORNADO ON THE GROUND, POWER LINES AND TREES DOWN
&&
19Local storm report, Apr 7, 5:19 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 SSE ITTA BENA 33.46N 90.31W
04/07/2006 LEFLORE MS TRAINED SPOTTER
POWER POLES AND LINES DOWN ALONG HIGHWAY 7.
0610 PM HAIL 3 SSE ITTA BENA 33.46N 90.31W
04/07/2006 M1.75 INCH LEFLORE MS TRAINED SPOTTER
REPORTED ALONG HIGHWAY 7.
&&
19Special weather statement, Apr 7, 5:24 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT FRI APR 7 2006
ARZ074-075-LAZ007>009-015-MSZ018-019-025>036-040-041-080300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...
MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR...
STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...MAYERSVILLE...ROLLING FORK...
ANGUILLA
624 PM CDT FRI APR 7 2006
...MAJOR TORNADO OUTBREAK IN PROGRESS...
A PARTICULARLY DANGEROUS SITUATION WILL CONTINUE INTO THE EVENING
HOURS AS BASEBALL TO SOFTBALL SIZE AND LONG TRACK DAMAGING TORNADOES
CONTINUE TO CROSS THE AREA.
PERSONS ARE URGED TO CLOSELY MONITOR WARNINGS AND
STATEMENTS AND BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING.
PERSONS ARE URGED NOT TO RIDE OUT THE STORM IN A MOBILE HOME.
THERE HAS ALREADY BEEN SIGNIFICANT DAMAGE IN PARTS OF TENNESSEE AND
MISSISSIPPI FROM TORNADOES AND THE POTENTIAL WILL CONTINUE FOR
SEVERAL MORE HOURS.
LAZ016-023>025-MSZ037>039-042>053-080300-
MADISON-FRANKLIN-CATAHOULA-TENSAS-ATTALA-WINSTON-NOXUBEE-YAZOO-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-
INCLUDING THE CITIES OF...TALLULAH...WINNSBORO...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF...KOSCIUSKO...
LOUISVILLE...MACON...BROOKSVILLE...YAZOO CITY...RIDGELAND...
MADISON...CANTON...CARTHAGE...PHILADELPHIA...PEARL RIVER...
DE KALB...SCOOBA...VICKSBURG...JACKSON...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR...
CONEHATTA...MERIDIAN...PORT GIBSON
624 PM CDT FRI APR 7 2006
...MAJOR SEVERE WEATHER OUTBREAK LIKELY TONIGHT...
THIS IS PARTICULARLY DANGEROUS SEVERE WEATHER SITUATION WITH THE
POTENTIAL FOR BASEBALL OR LARGER HAIL AND DAMAGING TORNADOES THROUGH
THE EVENING AND INTO THE EARLY MORNING HOURS.
ALTHOUGH THE STORMS HAVE REMAINED NORTH OF THE AREA SO FAR...IT IS
ONLY A MATTER OF TIME BEFORE CONDITIONS BECOME QUITE DANGEROUS. THERE
HAS ALREADY BEEN SIGNIFICANT DAMAGE IN PARTS OF TENNESSEE AND
NORTHERN MISSISSIPPI FROM TORNADOES AND THE POTENTIAL WILL CONTINUE
TONIGHT AS THE ACTIVITY MOVES INTO CENTRAL MISSISSIPPI AND EAST
CENTRAL LOUISIANA.
PERSONS ARE URGED TO CLOSELY MONITOR WARNINGS AND
STATEMENTS AND BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING.
PERSONS ARE URGED NOT TO RIDE OUT THE STORM IN A MOBILE HOME.
LAZ026-MSZ054>066-072>074-080300-
CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
INCLUDING THE CITIES OF...VIDALIA...FERRIDAY...WEST FERRIDAY...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL...
TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...
STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...
MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...
BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...
WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG
624 PM CDT FRI APR 7 2006
...SEVERE WEATHER ON THE WAY FOR MUCH OF THE AREA LATER TONIGHT...
ALTHOUGH STORMS HAVE REMAINED WELL NORTH OF THE AREA THUS FAR...IT IS
ONLY A MATTER OF TIME BEFORE STORMS MOVE SOUTH OF INTERSTATE 20 INTO
SOUTHERN MISSISSIPPI LATER TONIGHT. THE THREAT FOR SEVERE WEATHER
WILL CONTINUE INTO THE EARLY MORNING HOURS SATURDAY.
GOLFBALL TO BASEBALL SIZED HAIL AND ISOLATED STRONG TORNADOES ARE
POSSIBLE TONIGHT ACROSS THE AREA. DAMAGING WIND GUSTS CAPABLE OF
DOWNING MANY TREES AND DAMAGING ROOFS ARE ALSO POSSIBLE.
PERSONS ARE URGED TO CLOSELY MONITOR WARNINGS AND
STATEMENTS AND BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING.
PERSONS ARE URGED NOT TO RIDE OUT THE STORM IN A MOBILE HOME.
CRAVEN
Local storm report, Apr 7, 5:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI APR 7 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0502 PM TORNADO NE OF FLANNAGAN ROAD AND VFW99.99N -999.99W
04/06/2006 WASHINGTON MS EMERGENCY MNGR
SPOTTERS REPORT FUNNEL BOBBING IN AND OUT OF LARGE NE
MOVING CELL ON THE BACK SIDE OF THE STORM. FUNNEL
EVENTUALLY REACHED THE GROUND BY SPOTTER REPORTS AND HAD A
PATH THROUGH VEGATATION ONLY. NO DAMAGE NOTD WITH THIS
POSSIBLE TORNADO TO ANY STRUCTURES IN ITS IMMEDIATE
PATH.Local storm report, Apr 7, 5:25 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI APR 7 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0450 PM TORNADO NE OF FLANNAGAN ROAD AND VFW99.99N -999.99W
04/07/2006 WASHINGTON MS EMERGENCY MNGR
SPOTTERS REPORT FUNNEL BOBBING IN AND OUT OF LARGE NE
MOVING CELL ON THE BACK SIDE OF THE STORM. FUNNEL
EVENTUALLY REACHED THE GROUND BY SPOTTER REPORTS AND HAD A
PATH THROUGH VEGATATION ONLY. NO DAMAGE NOTD WITH THIS
POSSIBLE TORNADO TO ANY STRUCTURES IN ITS IMMEDIATE
PATH.Hail, Chicot
- When
- April 7, 5:25 PM CST to 5:37 PM CST
- Where
- Chicot County, 5 mi WSW of Eudora
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.083, -91.350
A swath of penny to quarter sized hail fell across the southern portion of Chicot County.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Tennessee, April 7, 20067 deaths · 121 injured · $69 million · F3 · 1 event
- Tornadoes in Tennessee, April 7, 20063 deaths · $600,000 · F1 · 2 events
- Tornado in Tennessee, April 7, 20067 injured · $10 million · F3 · 1 event
- Tornado in Tennessee, April 7, 2006$5.0 million · F3 · 1 event
- Tornadoes and Flooding in Georgia, April 7 to 8, 20062 injured · $11 million · F2 · 48 events
- Tornadoes and Hail in Tennessee, April 7, 20065 injured · $2.5 million · F2 · 42 events
- Tornado in Kentucky, April 7, 20064 injured · $1.4 million · F2 · 1 event
- Tornado in Tennessee, April 7, 20064 injured · $4.0 million · F1 · 1 event
- Hail and Damaging Winds in Tennessee, April 7, 20061 injured · $1.0 million · 4 in hail · 65 events
- Tornadoes in Tennessee, April 7, 2006$300,000 · F2 · 2 events
- Tornado in Kentucky, April 7, 2006$175,000 · F2 · 1 event
- Hail and Damaging Winds in West Virginia, April 7, 20063 injured · $1.3 million · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5499549.